# SDR COMA0560175

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 12,827 hours, 10,999 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 89F0317
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 12,824 hours, 10,995 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5152 AIRCRAFT FAILED TO PRESSURIZE DURING CLIMBOUT OF CVG, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE PRIMARY OUTFLOW VALVE.
